# SDR UHLA2014080700579

- Difficulty date: August 7, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 28,118 hours, 17,450 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 17062826409
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE FITTING NR 3 ON HORIZONTAL STABILIZER GOUGED.  R & R LT NR 3 HINGE FITTING.   MAJOR REPAIR.
